Hi Fredd, Looking through my daily notes I have come to a conclusion that all along what is causing me the most anxiety and of course all the nausea is the adb12. Each time I have quit this protocol it was due to extreme nausea and shaky legs and severe anxiety. Each time I start back on the treatment I start with mb12 and B-right and have start-up problems but the big problems always start when I start taking the adb12. I am wondering if I should wait several days to take the adb12 or tomorrow only take a flake of the adb12 & see what happens.
I was reminded of a rare effect with Omega3 oils on another forum, anxiety. Finds a balance of adb12 that is comfy for you. Once it parks in the mitochiondria it doesn't leave very quickly. I take 15-18mg once a week as a single dose timed with my injection to penetrate the CNS/CSF most effciently and more often or more does nothing. On the other hand the mb12 leaves so quickly I can tell the difference between 1 10mg injection per day and 2 or 3 such injections per day.